# SDR UPS01634862

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, FIRE/OVHT SYS EICAS MSG ON DESCENT.  RESET W/EICAS MSG OUT-TWO OCCURRANCES.  PERFORMED ENG FIRE DETECTION SYS BITE PROCEDURE IAW 26 11 00 FIG 104.  RESEATED AFOLTS CARDS M10224 & M10274 PER FIM MANUAL SYS TESTS GOOD.  OK FOR CONTINUED SERVICE.
